Results 1 to 7 of 7
Like Tree3Likes
  • 1 Post By Fluidic Kimbo
  • 2 Post By Getsomehate

Thread: Clomid affecting eyesight

  1. #1
    Fluidic Kimbo's Avatar
    Fluidic Kimbo is online now Morale Officer (de facto)
    Join Date
    Jul 2009
    Posts
    2,548

    Question Clomid affecting eyesight

    I remember back in 2009, I took Clomid for the first time and it really affected my eyesight (e.g. especially when looking up at street lamps in the night time).

    I've been searching the forum trying to find my posts from 2009 but I can't find any where I mention vision problems from Clomid.

    So I'm doing a mini-PCT right now. I took 100mg Clomid two days ago, and also 100mg yesterday, but today I only took 50mg.

    I don't know if I'm just being paranoid but I think the Clomid might be starting to affect my eyesight. I drove home just now in the nighttime, and the headlights on cars coming toward me seemed to have a bigger-than-normal halo around them. Same goes for looking up at street lamps. (I'm short-sighted and never wear glasses so I see halo's around lights anyway).

    I might just be paranoid though because I'm waiting for something to happen with my vision.

    I can't remeber how long vision abnormalities persisted for me back in 2009.

    Have many of you had changes to your vision on Clomid? At what dosage? And how long did they take to resolve?

  2. #2
    jstone is online now Knowledgeable Member
    Join Date
    Dec 2014
    Posts
    1,391
    this is one side that quite a few people get from clomid. its pretty early on to be experiencing sides, but lots of people seem extremely sensitive to clomid. if you can find enclomifene, some claim less sides and that its more effective.

  3. #3
    SidVicious77 is offline Associate Member
    Join Date
    May 2013
    Posts
    157
    This is why I just cruise at TRT dosages instead of cycling - Clomid used to work perfectly for PCT once I got the hang of it, but the vision side effects started taking longer and longer to shake off. I never logged it so I can't be sure exactly how long, but my last PCT it took several months for my eyesight to come back to normal. I remember worrying about it being permanent, but luckily the sides eventually resolved.

  4. #4
    Fluidic Kimbo's Avatar
    Fluidic Kimbo is online now Morale Officer (de facto)
    Join Date
    Jul 2009
    Posts
    2,548
    Quote Originally Posted by SidVicious77 View Post
    This is why I just cruise at TRT dosages instead of cycling - Clomid used to work perfectly for PCT once I got the hang of it, but the vision side effects started taking longer and longer to shake off. I never logged it so I can't be sure exactly how long, but my last PCT it took several months for my eyesight to come back to normal. I remember worrying about it being permanent, but luckily the sides eventually resolved.
    I'm willing to bet there's a post on this forum that I wrote back in 2009 and that I just can't find it.

    Trying to think back 11 years, I think I was about 3 or 4 days into taking 100mg Clomid daily when my vision started going weird, and I think it resolved within a week when I stopped taking it. But it's hard to think back 11 years.

  5. #5
    Fluidic Kimbo's Avatar
    Fluidic Kimbo is online now Morale Officer (de facto)
    Join Date
    Jul 2009
    Posts
    2,548
    Actually I think I'll drop it to 50mg daily instead of waiting for something to go wrong with my eyesight.
    SidVicious77 likes this.

  6. #6
    lundgren's Avatar
    lundgren is offline Junior Member
    Join Date
    Feb 2009
    Posts
    83
    Quote Originally Posted by Fluidic Kimbo View Post
    I remember back in 2009, I took Clomid for the first time and it really affected my eyesight (e.g. especially when looking up at street lamps in the night time).

    I've been searching the forum trying to find my posts from 2009 but I can't find any where I mention vision problems from Clomid.

    So I'm doing a mini-PCT right now. I took 100mg Clomid two days ago, and also 100mg yesterday, but today I only took 50mg.

    I don't know if I'm just being paranoid but I think the Clomid might be starting to affect my eyesight. I drove home just now in the nighttime, and the headlights on cars coming toward me seemed to have a bigger-than-normal halo around them. Same goes for looking up at street lamps. (I'm short-sighted and never wear glasses so I see halo's around lights anyway).

    I might just be paranoid though because I'm waiting for something to happen with my vision.

    I can't remeber how long vision abnormalities persisted for me back in 2009.

    Have many of you had changes to your vision on Clomid? At what dosage? And how long did they take to resolve?
    Yes i have this symptoms and when i stop all come back to the normal

    HMG work great too and don't made this side effect, but it's more expensive.

  7. #7
    Getsomehate is offline Associate Member
    Join Date
    Nov 2017
    Posts
    170
    Times Change, drugs are more advanced, Protocols are changing.
    100 mg clomid is overkill for me, you can easily pct on 50mg for the first 2 weeks lets say and then 25mg for another 2 weeks along with nolvadex 40-40-20-20.
    If you ask me i pct with 25mg clomid and 20mg nolva for the whole 4 weeks period, oh and a bunch of patience, no system can fix itself over the course of a month after months of drug abusing.
    Cylon357 and manveer1 like this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •